# SDR FDEA201110034274

- Difficulty date: October 3, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 44,560 hours, 22,652 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Component: Rudder, Airbus
- Component part number: A5547150002251
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER SKIN LT SIDE GROUP OF 3 EA LIGHTNING STRIKE HOLES AT UPPER SECTION BETWEEN RIB 13-14 REPAIRED 3 EA. LIGHTNING STRIKES HOLES AT UPPER SECTION BETWEEN RIB 13-14 ON LT SKIN OF RUDDER IAW SRM 55-41-12 ( 16 A ) AND FIG 201 PARA 30 A APPLIED SURFACE PROTECTION IAW SRM 51-75-10 3C, REF EA 6-5540-156021.
